Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 38, Issue 2, June 2023  pp. 183–194.

On a divisor problem related to a certain Dedekind zeta-function

Authors:  Anubhav Sharma and Ayyadurai Sankaranarayanan
Author institution: School of Mathematics and Statistics, University of Hyderabad Central University, P.O., Prof. C. R. Rao Road, Gachibowli, Hyderabad 500 046, India.

Summary:  We consider the integral power sums of coefficients of the Dedekind zeta function of a non-normal cubic extension K{3} of rational field Q given by irreducible polynomial f (x) = x{3} + ax{2} + b{x} + c and prove asymptotic formulae for ∑ n ≤ x a{k}, K{3} (n) with tightened error terms for k ≥ 2, where (ζK3 (s))k := ∑ {∞} {n=1} {a{k}, K{3} (n)} / n{s}.

Contents   Full-Text PDF